# SDR DL72S980541

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RBL 36.83 VERT STIFFENER ON THE FWD SIDE FO THE FS 1183 BLKHD.  THE CRACK WAS LOCATED AT APPROX WL 238 AND WAS APPROX 2.  REPAIRED PER ERA 331448-14AD.
